# SDR CA071130014

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Engine: Ge CT581401
- System (JASC): 3411 · Pitot/Static System
- Part: Seal
- Part number: 3001T60P03
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STATIC DISCHARGE SEAL DEBONDED WHILE ENGINE (SN 295-291) WAS BEING RUN. OUR INTERNAL SQID REPORT NR 07-06724 REFERS. (TC NR 20071130014)
